# SDR SWAA000947

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 40,114 hours, 93,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100885
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  RON, FOUND EEPLS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
